# SDR UIEA2012030900085

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 68,471 hours, 14,470 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LOOP 2 STATUS MESSAGE INTERMITTENTLY ON THEN OFF DURING FLIGHT. FOUND WIRE CHAFING ON THRUST REVERSER HALF, REPOSITIONED WIRE AND REPAIRED WIRING INSULATION IAW SWPM 20-10-13. SYS OPS CHECKED GOOD.
